# SDR DU4R2006306

- Difficulty date: March 12, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND ON AFT CARGO COMPARTMENT LOWER ANGLE OF VERTICAL INTERCOSTAL BS 1400 - 1420 S-28L.  REPAIRED BY FABRICATING AND INSTALLING REPAIR 16.25" BY 3.0" FROM 7075-T6 .040 IAW B757 SRM 51-70-13.
